Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Skin rashes on the body. Not getting cured. Remedy?

Hello doctor, This is Hareesh from bangalore my friend is suffering from a very rare kind of skin allergy .Red rashes appear on the body at one place after some time disappear and then occurs at other part of body with continous etching until now we have met seven doctors including skin specialists nobody is able to treat it properly its becoming unstoppable.I am hoping for a solution from you at least.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi, your friend seems to suffer from chronic urticaria. There are many causes. ... Like infection, allergy, heat, cold, pressure, physical, drugs , coonective tissue diseases, malignancy etc. sometime no cause may be found, then it is labled as chronic idiopathic urticaria. Consult nearby dermatologist for perfect treatment after investigation. Fexofenadine, or levocetirizine or desloratidine may give good result after long term treatment. Short course of steroid in tappering dose may be helpful for control. Treat the cause , if found ... Ok
Answered: Wed, 27 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor